American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32Q30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] A. A. Shcherbakov. Almost complex structures on universal coverings of foliations. Trans. Moscow Math. Soc. 76 (2015) 137-179.
Abstract, references, and article information   
View Article: PDF

[2] Gabino González-Diez and David Torres-Teigell. An introduction to Beauville surfaces via uniformization. Contemporary Mathematics 575 (2012) 123-151.
Book volume table of contents   
View Article: PDF

[3] Bing-Long Chen, Xiao-Yong Fu, Le Yin and Xi-Ping Zhu. Sharp dimension estimates of holomorphic functions and rigidity. Trans. Amer. Math. Soc. 358 (2006) 1435-1454. MR 2186981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia